# SDR AMWA87659BC

- Difficulty date: September 25, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- Aircraft time: 25,694 hours, 37,880 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 075696
- Condition: Discharged
- Location: Master
- Part time: 2,300 hours, 3,530 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE ANNUNCIATOR ILLUMINATED DURING FLIGHT. AIRCRAFT CONTINUED TO DESTINATION WITHOUT INCIDENT. BATTERY WAS REPLACED. THIS TYPE ANNNUNCIATOR WRITEUP IS CONSIDERED A NUISANCE AND DISTRACTION TO THE CREW.
